# SDR 2016FA0000544

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: General aviation
- Aircraft: N565SA
- Make and model: Cessna 206H
- Aircraft serial: 08188
- Aircraft time: 3,861 hours
- Engine: Lyc IO540AC1A5
- Engine time: 1,908 hours
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Part number: 0110045560
- Part serial: 84141117
- Condition: Failed
- Location: Cockpit
- Part time: 3,861 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TRANSPONDER FAILED WITH A PUFF OF SMOKE. FOLLOWED BY A FAIL MESSAGE. UNIT SECURED AND LANDED.
